# SDR C2XA01IA236

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23068697
- Part serial: BX46028
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 3838, THE CREW REPORTED THAT ON TAKEOFF ROLL, A NUMBER ONE ENGINE CONTROL B FAIL, AND CONTROL A DEGRADE MESSAGE APPEARED.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1A FADEC, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
